Jump to content

Olanzapine and IBS


Jeannie1948

Recommended Posts

Now, after much research I believe my bowel issues, IBS-C, and inability to lose weight plus tremors in my hands may be due to the Olanzapine 5 mg I take. 
I don’t want to try another medication for anxiety. Tired of new meds. 
I think I can deal with the IBS-C. Started a stool softener and it helps. Lots of water too. 
Has anyone else had IBS-C due to medications? Wondering what others have done?

Link to comment
Share on other sites

  • 2 weeks later...
Jeffrey Roberts

Olanzapine is an anti-psychotic medication that might actually cause further constipation. It also has a risk for developing tardive dyskinesia if you have been on it for a long time. I'm not sure if it can produce tremors beyond the face and mouth. It can also be used for anxiety.

I would talk to your doctor and mention your side effects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...